Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 49, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jul 12, 2015, 8:00 PM CDT for Aitkin County, Pine County, Minnesota. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2015, 8:00 PM CDT (01:00 UTC)
- Expired
- Jul 12, 2015, 8:15 PM CDT
- In force
- 15 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Aitkin County, MN, Pine County, MN
The radar
The Duluth radar (KDLH), 89 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 12, 5:28 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.0 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3598 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 12.7
The text
As transmitted, in the capitals the NWS used until 2016.
798
WUUS53 KDLH 130100
SVRDLH
MNC001-115-130115-
/O.NEW.KDLH.SV.W.0049.150713T0100Z-150713T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
800 PM CDT SUN JUL 12 2015
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN AITKIN COUNTY IN EAST CENTRAL MINNESOTA...
NORTHWESTERN PINE COUNTY IN EAST CENTRAL MINNESOTA...
* UNTIL 815 PM CDT
* AT 800 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MCGREGOR TO 6 MILES NORTH OF MCGRATH...MOVING
NORTHEAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MCGREGOR...TAMARACK...MCGRATH...LAWLER...DADS CORNER...RONALD...
RICE LAKE WILDLIFE REFUGE AND ARTHYDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR ANY OF THE AREA LAKES...GET AWAY FROM THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR EAST CENTRAL
MINNESOTA.
LAT...LON 4655 9341 4674 9306 4635 9305 4620 9335
TIME...MOT...LOC 0100Z 234DEG 27KT 4657 9332 4634 9328
HAIL...0.75IN
WIND...70MPH
$$
MOOREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 7:02 PM CDT, 58 minutes earlier.
Area forecast discussion, Jul 12, 7:02 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 702 PM CDT SUN JUL 12 2015 .UPDATE... ISSUED AT 555 PM CDT SUN JUL 12 2015 UPDATED TO ADD TORNADO WATCH. LOW LEVEL SHEAR HAS BEEN INCREASING IN THE WATCH AREA. HAVE BEEN WATCHING TORNADIC STORMS TO THE WEST AND EXPECT THIS SYSTEM TO EVENTUALLY SPREAD INTO EATCH AREA IN THE NEXT HOUR OR SO AS DESTABILIZATION INCREASES. LOOKS LIKE EARLIER CIN IS GONE...SO WILL SEE A RAPID INCREASE IN STORM STREGTH. GOOD-LOOKING HODOGRAPH FOR BRAINERD SUGGEST STRONG POTENTIAL FOR ROTATING STORMS WITH LARGE HAIL DAMAGING WINDS AND TORNADOES. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 333 PM CDT SUN JUL 12 2015 THE FORECAST AREA WAS BETWEEN DEPARTING HIGH PRESSURE OVER NORTHERN LAKE SUPERIOR AND LOW PRESSURE MOVING THROUGH SE ND. A WARM FRONT EXTENDED SEWD FROM THE LOW THROUGH WEST CENTRAL AND SW MN. THE LAST REMNANTS OF THE MORNING THUNDERSTORMS WAS OVER THE TIP OF THE ARROWHEAD AND SHOULD EXIT BY 21Z. NEW SHOWERS AND STORMS WERE DEVELOPING IN WEST CENTRAL MN N OF THE WARM FRONT AND A COUPLE COUNTIES W OF THE AREA. SOME OF THE CLOUDS HAVE DISSIPATED ALLOWING FOR SOME WARMING AND AN INCREASE IN DEWPOINTS AS WELL AS AN INCREASE IN INSTABILITY. EXPECT THUNDERSTORMS TO FORM ALONG AND N OF THE WARM FRONT THROUGH THE REST OF THE AFTERNOON AND GRADUALLY SPREAD INTO THE WESTERN PORTION OF THE REGION. EXPECT SOME OF THE STORMS TO BECOME SEVERE TONIGHT AND PERCOLATE IN THE VCNTY OF THE FORECAST AREA UNTIL 06Z. LATEST HRRR IS IN AGREEMENT WITH THIS ASSESSMENT. SOME STORMS WILL STILL BE AROUND THROUGH THE OVERNIGHT WITH HEAVY RAIN ACCOMPANYING SOME OF THE STRONGER STORMS. HAVE SHOWN A GRADUAL DECREASE IN POPS AFTER 08Z THROUGH 12Z AS HIGH PRESSURE BEGINS TO BUILD INTO THE AREA. EVEN THOUGH SOME NICE RAIN WAS NOTED DURING THE DAY...NOT EXPECTING ANY FLOODING ISSUES WITH THE STORMS TONIGHT. ON MONDAY...THE SFC LOW MOVES ACROSS CENTRAL MN INTO NORTHERN WI. SOME AREAS WILL GET A BREAK FROM THE STORMS IN THE MORNING BEFORE REDEVELOPMENT BEGINS BY AFTERNOON. SOME OF THE STORMS MAY CONTAIN BRIEF MODERATE DOWNPOURS. THE MAJORITY OF THE RAIN WILL FALL ALONG AND N OF THE LOW TRACK WHERE AN UPPER LEVEL SHORT WAVE WILL TRACK THROUGH THE AREA AS WELL. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 333 PM CDT SUN JUL 12 2015 ACTIVE WEATHER PATTERN STILL LOOKS LIKELY WITH CHANCES FOR SHOWERS AND STORMS MOST DAYS THIS WEEK. TEMPERATURES WILL BRIEFLY COOL DOWN TO MORE SEASONABLE TEMPS MID-WEEK...RETURNING TO THE UNSEASONABLY WARM AND HUMID WEATHER BY THE WEEKEND. ON THE SYNOPTIC SCALE THE INFLUENCE OF THE 500MB RIDGE/UPPER HIGH OVER THE SOUTHERN PLAINS WILL GIVE WAY TO A SERIES OF MID-LEVEL DISTURBANCES THAT WILL MOVE ACROSS THE NORTHERN TIER OF THE COUNTRY. A DEEP LONGWAVE TROUGH OVER THE WEST COAST WILL BEGIN TO FLATTEN OUT AND CAUSE A SERIES OF MID-LEVEL SHORTWAVES TO MOVE EAST OVER THE RIDGE. ON MONDAY NIGHT INTO TUESDAY A DEPARTING SFC LOW WILL GIVE WAY TO A COLD FRONT MOVING IN FROM THE NORTH ON LATE TUESDAY. THIS FRONTAL PASSAGE WILL RESULT IN NORTH TO NORTHEASTERLY WINDS AT LOW LEVELS AND THUS COOLER TEMPS. THE COMBINATION OF THE ORIGIN OF THIS AIR /CANADA/ AND THE FACT THAT MOST OF IT IS MOVING OVER LAKE SUPERIOR BEFORE REACHING LAND WILL RESULT IN MUCH COOLER AND DRIER /LOWER DEW POINT/ AIR. HOWEVER...WITH A RIDGE AXIS ALOFT MOVING ACROSS THE AREA EARLY WEDNESDAY SOUTHWESTERLY FLOW WILL RETURN RESULTING IN RISING TEMPS AND DEW POINT VALUES. LATE IN THE WEEK WE HAVE FAIRLY HIGH PRECIP CHANCES...THOUGH THE EXACT DETAILS OF EACH DAY ARE STILL TOUGH TO PIN DOWN. REGARDLESS...OVERALL PATTERN IS FAVORABLE FOR SHOWERS AND STORMS EACH DAY. LATE IN THE WEEK INTO THE WEEKEND GUIDANCE IS DEPICTING MUCH STRONGER WINDS ALOFT WITH A 120KT OR SO JET AT 250MB. THESE STRONGER WINDS ALOFT COULD LEAD TO A BETTER ENVIRONMENT THUNDERSTORM DEVELOPMENT...DEPENDING ON HOW MUCH INSTABILITY CAN DEVELOP. WILL DEFINITELY BE SOMETHING TO WATCH AS IT HAS BEEN A WHILE SINCE WE HAVE HAD STRONGER WINDS ALOFT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 656 PM CDT SUN JUL 12 2015 THUNDERSTORMS WILL BECOME NUMEROUS OVER MUCH OF THE FORECAST AREA THIS EVENING...THORUGH 06Z. THERE IS A CHANCE OF SVR STORMS WITH HAIL...HIGH WINDS AND TORNADOES IN THE BRAINERD AREA. LATER TONIGHT AFTER 06Z SOME AREAS WILL HAVE FOG 1-3SM...THEN CLEARING AFTER 12Z. MORE STORMS ARE LIKELY AFT 18Z MONDAY. && .PRELIMINARY POINT TEMPS/POPS... DLH 64 80 64 71 / 60 40 30 40 INL 61 83 62 78 / 70 40 30 40 BRD 63 85 64 82 / 50 50 40 50 HYR 64 82 63 76 / 60 50 30 30 ASX 61 80 60 69 / 60 40 30 40 && .DLH WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. LS...NONE. && UPDATE...CLC SHORT TERM...GSF LONG TERM...JJM AVIATION...CLC
Hazardous weather outlook, Jul 12, 9:06 AM CDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 906 AM CDT SUN JUL 12 2015 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-131130- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 906 AM CDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT SOUTH OF A LINE FROM BACKUS TO CROSS LAKE TO MCGRATH AND HINCKLEY AND GRANTSBURG. VERY LARGE HAIL...DAMAGING WINDS AND TORRENTIAL DOWNPOURS ARE THE MAIN HAZARDS. IN ADDITION...ALL BUT LAKE AND COUNTIES IN MINNESOTA AND IRON COUNTY IN NORTHWEST WISCONSIN WILL SEE SCATTERED SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. IN THESE AREAS...THE MAIN HAZARDS ARE LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE ACTIVE WEATHER PATTERN WILL BRING PERIODS OF THUNDERSTORMS ACROSS THE NORTHLAND THROUGH THE UPCOMING WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. LSZ121-140>148-131130- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 906 AM CDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE FOUND OVER WESTERN LAKE SUPERIOR THIS MORNING. ANOTHER ROUND OF STORMS...POSSIBLY SEVERE...WILL TRACK ACROSS THE LAKE THROUGH THE EVENING. LARGE HAIL...DAMAGING WINDS...AND HEAVY DOWNPOURS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE ACTIVE WEATHER PATTERN WILL BRING PERIODS OF THUNDERSTORMS THROUGH THE UPCOMING NEXT WEEK. GSF MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, Jul 12, 7:31 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
731 PM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 3 E MOTLEY 46.34N 94.58W
07/12/2015 CASS MN TRAINED SPOTTER
LARGE TREES FELL HITTING POWERLINES. ESTIMATED 18 INCH
DIAMETER TREES.
&&
JJMSpecial weather statement, Jul 12, 7:33 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
733 PM CDT SUN JUL 12 2015
MNZ035-036-130100-
SOUTH AITKIN-NORTHERN AITKIN-
733 PM CDT SUN JUL 12 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN AITKIN
COUNTY...
AT 733 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS 10 MILES EAST OF
AITKIN...OR 19 MILES NORTH OF MILLE LACS LAKE...MOVING NORTHEAST AT
25 MPH.
WIND GUSTS UP TO 40 MPH...NICKEL SIZE HAIL...HEAVY DOWNPOURS...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS. TRAINED SPOTTERS HAVE REPORTED NICKEL SIZE HAIL WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MILLE LACS LAKE...MCGREGOR...MALMO...GLEN...WEALTHWOOD...KIMBERLY...
ROSSBURG...FLOWAGE LAKE...RIPPLE LAKE...LAWLER...GLORY...RICE LAKE
WILDLIFE REFUGE AND GUN LAKE.
SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.
IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE
WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING.
THESE STORMS MAY INTENSIFY...MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR EAST CENTRAL
MINNESOTA.
LAT...LON 4625 9368 4657 9367 4673 9336 4665 9314
4651 9311 4625 9340
TIME...MOT...LOC 0033Z 230DEG 21KT 4651 9350
MOORELocal storm report, Jul 12, 7:35 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
735 PM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TSTM WND DMG BAXTER 46.34N 94.28W
07/12/2015 CROW WING MN TRAINED SPOTTER
TWO TO THREE EIGHT TO TWELVE INCH DIAMETER LIVE PINE
TREES TOPPED.
&&
WLLocal storm report, Jul 12, 7:39 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
739 PM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL 11 SW MCGREGOR 46.50N 93.47W
07/12/2015 M1.00 INCH AITKIN MN TRAINED SPOTTER
&&
WLLocal storm report, Jul 12, 7:54 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
754 PM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG BREEZY POINT 46.60N 94.22W
07/12/2015 CROW WING MN TRAINED SPOTTER
TREES DOWN
0720 PM TSTM WND DMG 1 N PILLAGER 46.34N 94.48W
07/12/2015 CASS MN TRAINED SPOTTER
TREES BLOWN DOWN...ONE BIG OAK AND OTHERS...TV ANTENNA
AND TOWER BLOWN DOWN.
0740 PM TSTM WND DMG 3 NW BRAINERD 46.39N 94.24W
07/12/2015 CROW WING MN TRAINED SPOTTER
TREES DOWN
0750 PM TSTM WND DMG BRAINERD 46.35N 94.19W
07/12/2015 CROW WING MN TRAINED SPOTTER
LARGE TREE DOWN ON HOUSE. ALSO HAIL BETWEEN QUARTER AND
HALF DOLLAR SIZE
&&
CCHRISTLocal storm report, Jul 12, 7:55 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
755 PM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 3 NNW BRAINERD 46.40N 94.22W
07/12/2015 CROW WING MN TRAINED SPOTTER
5 HEALTHY OAK TREES DOWN...LARGEST ABOUT 12 INCHES IN
DIAMETER.
&&
JJMThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 7:33 PM CDT | Special Weather Statement | DLH | Aitkin | 27 min |
| Jul 12, 7:33 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 27 min |
| Jul 12, 7:49 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Crow Wing | 26 min |
| Jul 12, 8:15 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Pine | 45 min |
| Jul 12, 8:35 PM CDT | High Wind Warning | DLH | Aitkin, Crow Wing | 65 min |
| Jul 12, 8:41 PM CDT | Special Weather Statement | DLH | Kanabec | 19 min |
| Jul 12, 8:47 PM CDT | Special Weather Statement | DLH | Koochiching | 13 min |
| Jul 12, 9:13 PM CDT | Special Weather Statement | DLH | Pine | 32 min |
| Jul 12, 9:37 PM CDT | Special Weather Statement | DLH | Pine | 23 min |
| Jul 12, 11:18 PM CDT | Special Weather Statement | DLH | Lake | 42 min |
| Jul 13, 12:00 AM CDT | Special Marine Warning | DLH | 60 min | |
| Jul 13, 2:28 PM CDT | Special Weather Statement | DLH | Chisago | 32 min |
| Jul 13, 2:42 PM CDT | Special Weather Statement | DLH | Chisago | 18 min |
| Jul 13, 5:10 PM CDT | Special Weather Statement | DLH | Crow Wing | 20 min |
| Jul 13, 5:15 PM CDT | Special Weather Statement | DLH | Carlton | 30 min |
| Jul 13, 5:32 PM CDT | Special Weather Statement | DLH | Crow Wing | 28 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.